# SDR SWIA2014032836856

- Difficulty date: March 23, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 31,006 hours, 26,387 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL CAUTION AND INBD COOL FAIL STATUS MESSAGE. CABIN WOULD NOT PRESSURIZE.  INSPECTED OVERBOARD EXHAUST VALVE AND INBD EXHAUST VALVE IAW AMM.  BOTH VALVES MOVED TO CORRECT POSITIONS, PERFORMED SELF TEST OF BOTH CABIN PRESSURE CONTROLLERS.  NO FAULTS FOUND.  PRESSURIZED ACFT TO 4P IAW AMM.  OPS CHECKED GOOD AT THIS TIME.
